To measure how well a given complex number
@article{ASNSP_2009_5_8_2_333_0, author = {Bugeaud, Yann and Evertse, Jan-Hendrik}, title = {Approximation of complex algebraic numbers by algebraic numbers of bounded degree}, journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze}, pages = {333--368}, publisher = {Scuola Normale Superiore, Pisa}, volume = {Ser. 5, 8}, number = {2}, year = {2009}, mrnumber = {2548250}, zbl = {1176.11031}, language = {en}, url = {https://www.numdam.org/item/ASNSP_2009_5_8_2_333_0/} }
TY - JOUR AU - Bugeaud, Yann AU - Evertse, Jan-Hendrik TI - Approximation of complex algebraic numbers by algebraic numbers of bounded degree JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 2009 SP - 333 EP - 368 VL - 8 IS - 2 PB - Scuola Normale Superiore, Pisa UR - https://www.numdam.org/item/ASNSP_2009_5_8_2_333_0/ LA - en ID - ASNSP_2009_5_8_2_333_0 ER -
%0 Journal Article %A Bugeaud, Yann %A Evertse, Jan-Hendrik %T Approximation of complex algebraic numbers by algebraic numbers of bounded degree %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 2009 %P 333-368 %V 8 %N 2 %I Scuola Normale Superiore, Pisa %U https://www.numdam.org/item/ASNSP_2009_5_8_2_333_0/ %G en %F ASNSP_2009_5_8_2_333_0
Bugeaud, Yann; Evertse, Jan-Hendrik. Approximation of complex algebraic numbers by algebraic numbers of bounded degree. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Tome 8 (2009) no. 2, pp. 333-368. https://www.numdam.org/item/ASNSP_2009_5_8_2_333_0/
[1] Remarks on the approximation to an algebraic number by algebraic numbers, Michigan Math. J. 33 (1986), 83–93. | MR | Zbl
and ,[2] “Approximation by Algebraic Numbers”, Cambridge Tracts in Mathematics 160, Cambridge University Press, 2004. | MR | Zbl
,[3] Exponents of Diophantine approximation and Sturmian continued fractions, Ann. Inst. Fourier (Grenoble) 55 (2005), 773–804. | EuDML | Numdam | MR | Zbl
and ,[4] On exponents of homogeneous and inhomogeneous Diophantine approximation, Mosc. Math. J. 5 (2005), 747–766. | MR | Zbl
and ,[5] Approximation d’un nombre réel par des nombres algébriques de degré donné, Acta Arith. 93 (2000), 77–86. | EuDML | MR
and ,[6] “An Introduction to the Geometry of Numbers”, Springer Verlag, 1997. | MR
,[7] Approximation to real numbers by quadratic irrationals, Acta Arith. 13 (1967), 169–176. | EuDML | MR | Zbl
and ,[8] A theorem on linear forms, Acta Arith. 14 (1967/1968), 209–223. | EuDML | MR | Zbl
and ,[9] Approximation to real numbers by algebraic integers, Acta Arith. 15 (1969), 393–416. | EuDML | MR | Zbl
and ,[10] Dirichlet’s theorem on Diophantine approximation II, Acta Arith. 16 (1970), 413–423. | EuDML | MR | Zbl
and ,[11] A quantitative version of the Absolute Parametric Subspace Theorem, J. Reine Angew. Math. 548 (2002), 21–127. | MR | Zbl
and ,[12] Über eine Klasse linearer diophantischer Approximationen, Rend. Circ. Mat. Palermo 50 (1926), 170–195. | JFM
,[13] Über die Mahlersche Klasseneinteilung der transzendenten Zahlen und die Approximation komplexer Zahlen durch algebraische Zahlen, Monatsh. Math. Phys. 48 (1939), 176–189. | JFM | MR
,[14] Zur Approximation der Exponentialfunktionen und des Logarithmus. I, II, J. Reine Angew. Math. 166 (1932), 118–150. | EuDML | JFM | MR
,[15] Rational approximations to algebraic numbers, Matematika 2 (1955), 1–20; corrigendum, 168. | MR | Zbl
,[16] Approximation simultanée d’un nombre et son carré, C. R. Acad. Sci. Paris 336 (2003), 1–6. | MR
,[17] Approximation to real numbers by cubic algebraic numbers, I, Proc. London Math. Soc. 88 (2004), 42–62. | MR | Zbl
,[18] Approximation to real numbers by cubic algebraic numbers, II, Ann. of Math. 158 (2003), 1081–1087. | MR | Zbl
,[19] Diophantine approximation by conjugate algebraic integers, Compositio Math. 140 (2004), 593–612. | MR | Zbl
and ,[20] Simultaneous approximation to algebraic numbers by rationals, Acta Math. 125 (1970), 189–201. | MR | Zbl
,[21] Linearformen mit algebraischen Koeffizienten. II, Math. Ann. 191 (1971), 1–20. | EuDML | MR | Zbl
,[22] “Approximation to Algebraic Numbers”, Monographie de l’Enseignement Mathématique 19, Genève, 1971. | MR | Zbl
,[23] “Diophantine Approximation”, Lecture Notes in Math. 785, Springer, Berlin, 1980. | MR | Zbl
,[24] “Mahler’s Problem in Metric Number Theory”, Izdat. “Nauka i Tehnika” , Minsk, 1967 (in Russian). English translation by B. Volkmann, Translations of Mathematical Monographs, Vol. 25, American Mathematical Society, Providence, R.I., 1969.
,[25] Approximation mit algebraischen Zahlen beschränkten Grades, J. Reine Angew. Math. 206 (1961), 67–77. | EuDML | MR | Zbl
,